Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Grigoryan, Martin Gevorgovich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 28
Presentations: 1

Number of views:
This page:2204
Abstract pages:6262
Full texts:1675
References:769
Professor
Doctor of physico-mathematical sciences (1997)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:
Keywords: Vilenkin system, convergence, Fourier coefficients.

http://www.mathnet.ru/eng/person13591
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189128

Publications in Math-Net.Ru
2021
1. M. G. Grigoryan, L. N. Galoyan, “Functions universal with respect to the trigonometric system”, Izv. RAN. Ser. Mat., 85:2 (2021),  73–94  mathnet  elib; Izv. Math., 85:2 (2021), 241–261  isi  scopus
2. M. G. Grigoryan, “О безусловной и абсолютной сходимости рядов Хаара в метрике $L^{p}[0,1],0<p<1$”, Sibirsk. Mat. Zh., 62:4 (2021),  747–757  mathnet
2020
3. M. G. Grigoryan, “Universal Fourier Series”, Mat. Zametki, 108:2 (2020),  296–299  mathnet  mathscinet  elib; Math. Notes, 108:2 (2020), 282–285  isi  scopus
4. M. G. Grigoryan, “Functions with universal Fourier-Walsh series”, Mat. Sb., 211:6 (2020),  107–131  mathnet  mathscinet  elib; Sb. Math., 211:6 (2020), 850–874  isi  scopus
5. G. G. Gevorkyan, M. G. Grigoryan, “Абсолютная сходимость двойных рядов Фурье — Франклина”, Sibirsk. Mat. Zh., 61:3 (2020),  513–527  mathnet
6. M. G. Grigoryan, A. L. Ghazaryan, G. G. Kazaryan, “On the uniform convergence of double Furier–Walsh series”, Proceedings of the YSU, Physical and Mathematical Sciences, 54:1 (2020),  20–28  mathnet
2018
7. M. G. Grigoryan, A. A. Sargsyan, “The structure of universal functions for $L^p$-spaces, $p\in(0,1)$”, Mat. Sb., 209:1 (2018),  37–57  mathnet  mathscinet  elib; Sb. Math., 209:1 (2018), 35–55  isi  scopus
8. M. G. Grigoryan, A. A. Sargsyan, “The Fourier–Faber–Schauder series unconditionally divergent in measure”, Sibirsk. Mat. Zh., 59:5 (2018),  1057–1065  mathnet  elib; Siberian Math. J., 59:5 (2018), 835–842  isi  scopus
9. M. G. Grigoryan, “On the absolute convergence of Fourier–Haar series in the metric of $L^p(0,1)$, $0<p<1$”, Zap. Nauchn. Sem. POMI, 467 (2018),  34–54  mathnet; J. Math. Sci. (N. Y.), 243:6 (2019), 844–858  scopus
2016
10. M. G. Grigoryan, K. A. Navasardyan, “Universal functions in ‘correction’ problems guaranteeing the convergence of Fourier–Walsh series”, Izv. RAN. Ser. Mat., 80:6 (2016),  65–91  mathnet  mathscinet  elib; Izv. Math., 80:6 (2016), 1057–1083  isi  scopus
11. M. G. Grigoryan, A. A. Sargsyan, “On existence of a universal function for $L^p[0,1]$ with $p\in(0,1)$”, Sibirsk. Mat. Zh., 57:5 (2016),  1021–1035  mathnet  elib; Siberian Math. J., 57:5 (2016), 796–808  isi  scopus
2015
12. L. N. Galoyan, M. G. Grigoryan, A. Kh. Kobelyan, “Convergence of Fourier series in classical systems”, Mat. Sb., 206:7 (2015),  55–94  mathnet  mathscinet  zmath  elib; Sb. Math., 206:7 (2015), 941–979  isi  scopus
2013
13. M. G. Grigoryan, S. A. Sargsyan, “Nonlinear approximation of functions from the class $L^r$ with respect to the Vilenkin system”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 2,  30–39  mathnet; Russian Math. (Iz. VUZ), 57:2 (2013), 25–33  scopus
14. M. G. Grigoryan, V. G. Krotov, “Luzin's Correction Theorem and the Coefficients of Fourier Expansions in the Faber–Schauder System”, Mat. Zametki, 93:2 (2013),  172–178  mathnet  mathscinet  zmath  elib; Math. Notes, 93:2 (2013), 217–223  isi  elib  scopus
2012
15. M. G. Grigoryan, “Modifications of functions, Fourier coefficients and nonlinear approximation”, Mat. Sb., 203:3 (2012),  49–78  mathnet  mathscinet  zmath  elib; Sb. Math., 203:3 (2012), 351–379  isi  scopus
2008
16. M. G. Grigorian, “On the strengthened $L^1$-greedy property of the Walsh system”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 5,  26–37  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 52:5 (2008), 20–31
17. M. G. Grigoryan, A. A. Sargsyan, “Non-linear approximation of continuous functions by the Faber-Schauder system”, Mat. Sb., 199:5 (2008),  3–26  mathnet  mathscinet  zmath  elib; Sb. Math., 199:5 (2008), 629–653  isi  scopus
2003
18. M. G. Grigoryan, “On the $L^p_\mu$-strong property of orthonormal systems”, Mat. Sb., 194:10 (2003),  77–106  mathnet  mathscinet  zmath; Sb. Math., 194:10 (2003), 1503–1532  isi  scopus
2002
19. M. G. Grigoryan, “On an orthonormal system”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 4,  24–28  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 46:4 (2002), 22–26
2001
20. M. G. Grigoryan, A. S. Sarkisyan, “On the representation of functions by series of Legandre polynomials in weighted $L_\mu^q [-1, 1]$ spaces”, Proceedings of the YSU, Physical and Mathematical Sciences, 2001, 1,  136–138  mathnet
2000
21. M. G. Grigoryan, “On universality systems in $L^p$, $1\leq p<2$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 5,  19–22  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 44:5 (2000), 17–20
1993
22. M. G. Grigoryan, “On some properties of orthogonal systems”, Izv. RAN. Ser. Mat., 57:5 (1993),  75–105  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 43:2 (1994), 261–289  isi
1992
23. M. G. Grigoryan, “On certain properties of orthogonal systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 10,  80–82  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:10 (1992), 78–80
24. M. G. Grigoryan, “Convergence of Fourier–Laplace series in the $L^p$ metric”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 2,  17–23  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:2 (1992), 17–23
25. M. G. Grigoryan, “The almost everywhere convergence of fourier series according to complete orthonormal systems”, Mat. Zametki, 51:5 (1992),  35–43  mathnet  mathscinet  zmath; Math. Notes, 51:5 (1992), 447–453  isi
1990
26. M. G. Grigoryan, “Convergence of Laplace and Fourier series”, Dokl. Akad. Nauk SSSR, 315:2 (1990),  265–266  mathnet  mathscinet  zmath; Dokl. Math., 42:3 (1991), 736–737
27. M. G. Grigoryan, “Convergence of Fourier-Walsh series in the $L^1$ metric and almost everywhere”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 11,  9–18  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:11 (1990), 9–20
28. M. G. Grigoryan, “On convergence of Fourier series in complete orthonormal systems in the $L^1$-metric and almost everywhere”, Mat. Sb., 181:8 (1990),  1011–1030  mathnet  mathscinet  zmath; Math. USSR-Sb., 70:2 (1991), 445–466  isi

Presentations in Math-Net.Ru
1. Existence and structure of universal functions in different sense
M. G. Grigoryan
International Conference "Approximation Theory and Applications" Dedicated to the 100th Anniversary S. B. Stechkin
September 7, 2021 15:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021